Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had pulmonary embolism and on Warfarin. Taking Tinz injection for dropping INR. Reason?

hello my name is amy, i had a pulmonary embolism about 6 weeks ago and have been on warfarin. lately my INR dropped to 1.5 so i had to take more warfarin and take tinz injections, and went back for bloods 3 days later and it had dropped again to 1.4, so i have still been taking the injection. yesterday i had testes again and have not heard from the wafarin nurses to tell me if i can stop the injections or not? why would it be still dropping and why have they not got back to me?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
warfarin has so many interaction with food and medicine which causes less efficacy of warfarin and hence low inr.
Foods high in vitamin K (eg, beef liver, pork liver, green tea, and leafy green vegetables) inhibit anticoagulant effect. Do not change dietary habits once stabilized on warfarin therapy. A balanced diet with a consistent intake of vitamin K is essential. Avoid large amounts of alfalfa, asparagus, broccoli, Brussels sprouts, cabbage, cauliflower, green teas, kale, lettuce, spinach, turnip greens, and watercress; decreased efficacy of warfarin
Plus i need to know your other medicines that may cause less warfarin in your bloood
increase your warfarin dose or think of above causes.
keep on taking tinz injections till your doctor calls coz you have high chances of re embolism

take care
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor